MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941816300
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.A 3.00 x 16mm synergy xd drug-eluting stent was selected for treatment.However, the stent was found to be damaged upon removal from the package and the stent struts had separated from the balloon.The procedure was completed with a different device, and no patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: synergy xd 3.00 x 16mm was returned for analysis.A visual inspection of the hypotube shaft noted multiple kinks.A visual and tactile examination of the crimped stent via scope found evidence of stent damage with stent struts lifted at the mid-section and pulled distally over the balloon cone and tip.A dimensional testing of the undamaged crimped stent od (outer diameter) was measured by snap gauge and the result was (b)(4) within max crimped stent profile measurement.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues.A microscopic examination of the balloon material was reviewed, and no issues were noted.Balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.Bumper tip showed no signs of distal tip damage.The unreported hypotube kinks noted during analysis most likely occurred as a result of an unintentional user error but the stage of procedure at which they occurred (during procedure/handling post procedure) cannot be established.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21785403
Report Number2124215-2025-19917
Device Sequence Number15622203
Product Code NIQ
UDI-Device Identifier08714729980964
UDI-Public(01)08714729980964(17)260904(10)34877118
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2026
Device Model NumberH7493941816300
Device Catalogue NumberH7493941816300
Device Lot Number0034877118
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date04/07/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown